The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Groups, Geometry, and Dynamics

Full-Text PDF (251 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 4, 2017, pp. 1231–1251
DOI: 10.4171/GGD/427

Published online: 2017-12-07

Approximating Novikov–Shubin numbers of virtually cyclic coverings

Holger Kammeyer[1]

(1) Karlsruhe Institute of Technology, Germany

We assign real numbers to finite sheeted coverings of compact CW complexes designed as finite counterparts to the Novikov–Shubin numbers. We prove an approximation theorem in the case of virtually cyclic fundamental groups employing methods from Diophantine approximation.

Keywords: L2-invariants, Novikov–Shubin, approximation

Kammeyer Holger: Approximating Novikov–Shubin numbers of virtually cyclic coverings. Groups Geom. Dyn. 11 (2017), 1231-1251. doi: 10.4171/GGD/427